# SDR FDEA201801110056

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 88,453 hours, 37,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Condition: Sheared
- Location: Bs 1370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL, BS 1370,  TRAPEZOID PANEL HORIZONTAL STRUCTURE BEAM HAS A SHEARED BOLT.
